# SDR ABXA9700947

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 99582216
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE NR 2 PYLON INTERIOR CANTED WEB LOWER ANGLE BROKEN OFF AT FORWARD CORNER IN ACCESS AREA 8206A.  REPLACED ANGLE IAW DC9 SRM 51-30-2 AND 51-30-8.
